# SDR MWEA99377

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND COCKPIT DUE TO INGESTION OF A BIRD.  MAINTENANCE FOUND BIRD STRIKE ON NR 1 ENGINE AND PERFORMED FOREIGN OBJECT DAMAGE INSPECTION.
